MAUDE Adverse Event Report: DeRoyal Industries, Inc. FOLEY CATHETER, 400 SERIES 16 FR; CATHETER, UPPER URINARY TRACT

DeRoyal Industries, Inc. FOLEY CATHETER, 400 SERIES 16 FR; CATHETER, UPPER URINARY TRACT
Model Number 81-080416
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Remove (1528)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury

Brand Name
FOLEY CATHETER, 400 SERIES 16 FR
Common Device Name
CATHETER, UPPER URINARY TRACT
Manufacturer (Section D)
DeRoyal Industries, Inc.
1595 highway 33 south
new tazewell TN 37825
Manufacturer (Section G)
DeRoyal Industries, Inc.
1703 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
+1(865)362-2106
MDR Report Key50846103
Report Number2320762-2026-00026
Device Sequence Number9949406
Product Code EYC
UDI-Device Identifier50749756045761
UDI-Public50749756045761
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K200757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number81-080416
Device Lot Number63195327
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown